# SDR 98ZZZX2440

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N264ER
- Make and model: Cessna 172N
- Aircraft serial: 17270716
- Engine: Lyc O360A4M
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Part number: MS276454
- Condition: Loose
- Location: Yoke
- Part time: 9,520 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BEARING HOUSING AT BASE OF YOKE LOOSE.  HOUSING IS PRESSED IN.  A WELD MAY PREVENT THIS.
